Ohio, 2011Winter Storm in Ohio, March 10 to 11, 2011
March 10 to 11, 2011 · NWS CLE · 8 events in 7 counties and zones
An area of low pressure over western Pennsylvania during the afternoon of March 10th moved north to near Buffalo during the evening hours. The low then lingered over southeastern Ontario through the early afternoon hours of the 11th while slowly weakening.
Every event with a place to put it; 8 filed by county or forecast zone are drawn at its center, in a lighter ring. Tap one for its entry below.
- Tornadoes
- Tropical storms and surge
- Floods
- Wind
- Hail
- Winter weather
- Heat and drought
- Cold
- Fire, smoke and dust
- Marine and coastal
- Other
Open the live radar over this ground
- Deaths
- 0
- Injuries
- 0
- Property damage
- $2.0 million
- Crop damage
- None recorded
- Events
- 8
Deaths and injuries are direct and indirect together, as the offices filed them. Damage is property and crops in the dollars of the year, not adjusted for inflation, and only where an office estimated it.
An area of low pressure over western Pennsylvania during the afternoon of March 10th moved north to near Buffalo during the evening hours. The low then lingered over southeastern Ontario through the early afternoon hours of the 11th while slowly weakening. Rain associated with this low changed to snow during the evening hours of the 10th. Periods of moderate to heavy snow were reported from around midnight on the 11th through midday. The snow ended from west to east during the afternoon hours. A brief period of freezing drizzle or very light freezing rain was reported over far northeastern Ohio just as the snow ended. The heaviest snow fell along and north of the Ohio Turnpike from Lorain County east across the Cleveland Metropolitan area and into Northeast Ohio. Snowfall totals ranged from around six inches in Lorain County to more than 12 inches over portions of Lake, Geauga and Ashtabula County. Peak totals for each of the counties affected included: 18.7 inches at Madison in Lake County; 15.0 inches at Pierpont in Ashtabula County; 13.0 inches at Thompson in Geauga County; 11.1 inches at Lyndhurst in Cuyahoga County; 9.0 inches at Warren in Trumbull County and 7.5 inches at Elyria in Lorain County. North to northwest winds gusting to as much as 25 mph accompanied the snow and caused some blowing and drifting initially. Temperatures eventually warmed to near the freezing mark resulting in less blowing but very wet and heavy snow. Travel was difficult during this storm and many accidents were reported. Many school districts either delayed or canceled classes on the 11th.
What forecasters said that day
The local office's own words before the first event, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Cleveland, OH wrote its last area forecast discussion before the first event at Mar 10, 3:51 PM EST, 2 hours 9 minutes earlier.
Area forecast discussion, Mar 10, 3:51 PM EST, 2 hours 9 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE CLEVELAND OH
351 PM EST THU MAR 10 2011
.SYNOPSIS...
A LOW PRESSURE SYSTEM WILL MOVE NORTH ACROSS WESTERN PA TONIGHT.
THE LOW WILL LINGER OVER THE EASTERN GREAT LAKES FRIDAY...THEN
MOVE INTO SOUTHERN QUEBEC SATURDAY.
&&
.NEAR TERM /UNTIL 6 AM FRIDAY MORNING/...
MODELS COMING INTO BETTER AGREEMENT MOVING LOW...NOW ON WV/VA
BORDER...NORTH ACROSS WESTERN PA TONIGHT. CURRENTLY ALL
PRECIPITATION IS RAIN...BUT WILL TRANSITION TO ALL SNOW BY MIDNIGHT
AT THE LATEST. CURRENTLY MFD IS 35 DEGREES AND YNG IS 44 SO RAIN
WILL CHANGE TO SNOW FROM THE WEST DURING THE EVENING HOURS.
WINTER STORM WARNING BASICALLY FOR THE EASTERN HALF OF THE FORECAST
AREA. ALTHOUGH THERE IS STILL SOME UNCERTAINTY ABOUT THE TRACK OF
THE LOW...THE BEST AREA OF SNOW WILL BE NORTH OF I76 WHERE UP TO 6
INCHES IS POSSIBLE OVERNIGHT.
&&
.SHORT TERM /6 AM FRIDAY MORNING THROUGH SUNDAY NIGHT/...
LOW SLOW TO EXIT AREA...WILL LINGER OVER EASTERN LAKE ERIE AND
WESTERN LAKE ONTARIO MOST OF FRIDAY. SNOW WILL SLOWLY END FROM THE
WEST FRIDAY...BUT NOT BEFORE AN ADDITIONAL 3 TO 6 INCHES OF SNOW
FALLS.
EXPECT SOME LINGERING SNOW EXTREME EASTERN OH/NW PA WITH ANOTHER
INCH OR SO POSSIBLE BEFORE THE SNOW FINALLY COMES TO AN END.
MUCH UNCERTAINTY ABOUT SATURDAY. GFS CONTINUES WITH PRECIP WHILE
NAM AND ECMWF KEEP PRECIP NORTH OF AREA. INSTEAD OF JUST REMOVING
PRECIP DROPPED POPS MOST AREA. EXPECT FALLING TEMPS DURING THE DAY
ON SATURDAY. FOR NOW THERE IS A RAIN/SNOW MIX FOR THE SATURDAY
FORECAST.
&&
.LONG TERM /MONDAY THROUGH THURSDAY/...
THE LONG TERM FORECAST BEGINS MONDAY WITH THE GFS AND ECMWF SHOWING
HIGH PRESSURE EXTENDING INTO THE OHIO VALLEY FROM QUEBEC. 850MB
TEMPS -4 TO -8C ACROSS NERN OHIO AND NWRN PA...COOL BUT NOT ENOUGH
FOR LAKE EFFECT. FOLLOWED A COMBINATION OF ECMWF AND HPC THRU THE
REMAINDER OF THE PERIOD. WILL CONTINUE DRY AND FAIR CONDITIONS
MONDAY NIGHT AND TUESDAY. TUESDAY NIGHT MODELS SHOW LOW PRESSURE
MOVING THROUGH THE CENTRAL LAKES. LOW IS NOT PARTICULARLY STRONG
BUT COULD GET A FEW SHOWERS AS IT FORCES A WEAK WARM FRONT THROUGH
TUESDAY NIGHT/EARLY WEDNESDAY. WILL KEEP POPS LOW HOWEVER AS NEW
ECMWF POINTS TO MORE OF AN UPPER RIDGE ACROSS THE AREA. TEMPS
MODERATING TO NEAR/ABOVE NORMAL AFTER MONDAY.
&&
.AVIATION /21Z THURSDAY THROUGH TUESDAY/...
MOSTLY IFR ACROSS THE AREA WITH PATCHES OF MVFR. COLD FRONT NOW
ACROSS EXTREME NORTHEAST OHIO...NOW PROBABLY EAST OF KHZY AND IN
THE KYNG VCNTY. EXPECT NO BIG CHANGES THROUGH THE AFTERNOON. BY
LATE AFTERNOON WEST AND EARLY EVENING ELSEHWRE...RAIN WILL CHANGE
TO SNOW. HEAVIEST SNOW WILL BE ROUGHLY ALONG AND EAST OF A KLPR-
KMFD LINE. EXPECT WINDSPREAD IFR/LIFR TO OVERNIGHT AND INTO FRIDAY
MORNING.
OUTLOOK...NON VFR FRIDAY AFTERNOON INTO SATURDAY.
&&
.MARINE...
WINDS HAVE BECOME N TO NW ON ALL BUT THE EASTERN TIP OF LAKE ERIE.
EXPECT THE REMAINING AREAS TO BECOME NW BY SUNSET. NW FLOW WILL
CONTINUE OVERNIGHT AND THE FIRST PART OF FRIDAY. THE FLOW IS
EXPECTED TO GRADUALLY BECOME WEST TOMORROW AFTERNOON AND EVENTUALLY
SW TOMORROW NIGHT AS A SURFACE RIDGE CROSSES THE LAKE. A LOW
PRESSURE SYSTEM WILL PASS TO THE NORTH OF THE LAKE SATURDAY NIGHT
CAUSING THE FLOW TO RETURN TO THE WEST. A TRAILING COLD FRONT WILL
CROSS THE LAKE EARLY SUNDAY WITH NW FLOW RESULTING. HIGH PRESSURE
WILL BUILD OVER THE LAKE FROM THE NORTH FOR THE START OF NEW
WORKWEEK. THIS WILL CAUSE THE FLOW TO BECOME NE AND EVENTUALLY
EASTERLY ON MONDAY. LIGHT SW FLOW WILL DEVELOP ON TUESDAY AS A WEAK
AREA OF LOW PRESSURE PASSES WELL TO THE SOUTH OF THE REGION.
&&
.HYDROLOGY...
AN ADDITIONAL QUARTER TO HALF AN INCH OF RAINFALL WILL BE POSSIBLE
THROUGH THE DAY. THE HEAVIEST AMOUNTS SHOULD OCCUR ACROSS THE WATCH
AREA. THIS WOULD BRING STORM TOTAL RAINFALL TO BETWEEN ONE AND ONE
AND A HALF INCHES SINCE LATE WEDNESDAY MORNING. SEVERAL AREA RIVERS
ARE NEAR OR IN FLOOD THIS MORNING. MOST WILL ONLY REACH MINOR
FLOODING BUT WILL NEED TO BE MONITORED. WILL CONTINUE THE AREAL
FLOOD WARNINGS IN THEIR CURRENT CONFIGURATION AND WILL MAKE
ADDITIONAL PHONE CALLS THROUGH THE REMAINDER OF THE EARLY MORNING.
SCIOTO RIVER AT PORTAGE REMAINS IN MOD FLOOD...BUT ALL OTHER
SITES ARE EXPECTED TO REMAIN BELOW FS OR IN MINOR FLOOD. SOME
RIVERS WILL BE SLOW TO COME DOWN...AND WITH KILLBUCK EXPECTED TO
REMAIN UP UNTIL NEXT WEEK IT WILL END UP BEING OVER 2 WEEKS ABOVE
FLOOD STAGE.
&&
.CLE WATCHES/WARNINGS/ADVISORIES...
OH...WINTER STORM WARNING FROM 8 PM THIS EVENING TO 10 PM EST
FRIDAY FOR OHZ009>014-019>023-029>033-038-089.
FLOOD WATCH UNTIL 10 PM EST THIS EVENING FOR OHZ020>023-
029>033-036>038-047.
PA...WINTER STORM WARNING FROM 8 PM THIS EVENING TO 10 PM EST
FRIDAY FOR PAZ001>003.
MARINE...NONE.
&&
SYNOPSIS...DJB
NEAR TERM...DJB
SHORT TERM...DJB
LONG TERM...TK
AVIATION...TK
MARINE...KUBINA
HYDROLOGY...SJHazardous weather outlook, Mar 10, 4:42 AM EST, 13 hours 18 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE CLEVELAND OH
442 AM EST THU MAR 10 2011
OHZ010>014-089-PAZ001>003-110945-
LORAIN-CUYAHOGA-LAKE-GEAUGA-ASHTABULA INLAND-ASHTABULA LAKESHORE-
NORTHERN ERIE-SOUTHERN ERIE-CRAWFORD PA-
442 AM EST THU MAR 10 2011
...WINTER STORM WATCH IN EFFECT FROM THIS EVENING THROUGH FRIDAY
EVENING...
THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTH CENTRAL
OHIO...NORTHEAST OHIO AND NORTHWEST PENNSYLVANIA.
.DAY ONE...TODAY AND TONIGHT.
PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE
INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS.
WINTER STORM WATCH.
.DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY.
PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE
INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS.
WINTER STORM WATCH.
.SPOTTER INFORMATION STATEMENT...
SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.
OHZ020>023-031>033-038-110945-
MEDINA-SUMMIT-PORTAGE-TRUMBULL-WAYNE-STARK-MAHONING-HOLMES-
442 AM EST THU MAR 10 2011
...FLOOD WATCH IN EFFECT UNTIL 3 PM EST THIS AFTERNOON...
...WINTER STORM WATCH IN EFFECT FROM THIS EVENING THROUGH FRIDAY
EVENING...
THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTHEAST OHIO.
.DAY ONE...TODAY AND TONIGHT.
PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE
INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS.
FLOOD WATCH.
WINTER STORM WATCH.
.DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY.
PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE
INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS.
WINTER STORM WATCH.
.SPOTTER INFORMATION STATEMENT...
SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.
OHZ003-006>009-017>019-027-028-110945-
LUCAS-WOOD-OTTAWA-SANDUSKY-ERIE OH-HANCOCK-SENECA-HURON-WYANDOT-
CRAWFORD-
442 AM EST THU MAR 10 2011
THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTH CENTRAL OHIO AND
NORTHWEST OHIO.
.DAY ONE...TODAY AND TONIGHT.
THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW.
.DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY.
THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW.
.SPOTTER INFORMATION STATEMENT...
SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.
OHZ029-030-036-037-047-110945-
RICHLAND-ASHLAND-MARION-MORROW-KNOX-
442 AM EST THU MAR 10 2011
...FLOOD WATCH IN EFFECT UNTIL 3 PM EST THIS AFTERNOON...
THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTH CENTRAL OHIO.
.DAY ONE...TODAY AND TONIGHT.
PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE
INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS.
FLOOD WATCH.
.DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY.
THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW.
.SPOTTER INFORMATION STATEMENT...
SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.
LEZ061-142>149-162>169-110945-
LAKE ERIE OPEN WATERS FROM RIPLEY TO BUFFALO NY-
MAUMEE BAY TO RENO BEACH OH-RENO BEACH TO THE ISLANDS OH-
THE ISLANDS TO VERMILION OH-VERMILION TO AVON POINT OH-
AVON POINT TO WILLOWICK OH-WILLOWICK TO GENEVA-ON-THE LAKE OH-GENEVA-
ON-THE-LAKE TO CONNEAUT OH-CONNEAUT OH TO RIPLEY NY-
LAKE ERIE OPEN WATERS FROM MAUMEE BAY TO RENO BEACH-
LAKE ERIE OPEN WATERS FROM RENO BEACH TO THE ISLANDS-
LAKE ERIE OPEN WATERS FROM THE ISLANDS TO VERMILION-
LAKE ERIE OPEN WATERS FROM VERMILION TO AVON POINT-
LAKE ERIE OPEN WATERS FROM AVON POINT TO WILLOWICK-
LAKE ERIE OPEN WATERS FROM WILLOWICK TO GENEVA-ON-THE-LAKE-
LAKE ERIE OPEN WATERS FROM GENEVA-ON-THE-LAKE TO CONNEAUT-
LAKE ERIE OPEN WATERS FROM CONNEAUT OH TO RIPLEY NY-
442 AM EST THU MAR 10 2011
THIS HAZARDOUS WEATHER OUTLOOK IS FOR LAKE ERIE.
.DAY ONE...TODAY AND TONIGHT.
THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW.
.DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY.
THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW.
.SPOTTER INFORMATION STATEMENT...
SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.
Winter Storm, Lorain
- When
- March 10, 6:00 PM EST to March 11, 12:00 PM EST
- Where
- Lorain forecast zone
- Property damage
- $200,000
- Reported by
- Trained Spotter
- Coordinates
- 41.453, -82.151 (the zone’s center; the record gives no point)
Rain changed to snow during the evening hours of March 10th. Periods of moderate to heavy snow were reported from around midnight on the 11th through midday. Snowfall totals over much of Lake County exceeded six inches with a peak of 7.5 inches reported at Elyria. North to northwest winds gusting to as much as 25 mph accompanied the snow and causes some blowing and drifting initially. Temperatures eventually warmed to near the freezing mark resulting in less blowing but very wet and heavy snow. Travel was difficult during this storm and many accidents were reported. Many school districts either delayed or canceled classes on the 11th.
Winter Storm, Cuyahoga
- When
- March 10, 6:30 PM EST to March 11, 12:00 PM EST
- Where
- Cuyahoga forecast zone
- Property damage
- $500,000
- Reported by
- Trained Spotter
- Coordinates
- 41.479, -81.678 (the zone’s center; the record gives no point)
Rain changed to snow during the evening hours of March 10th. Periods of moderate to heavy snow were reported from around midnight on the 11th through midday. Snowfall totals over Cuyahoga County ranged from six to ten inches with a peak of 11.1 inches reported in Lyndhurst. Officially, 6.2 inches of snow was measured at Cleveland Hopkins International Airport. North to northwest winds gusting to as much as 25 mph accompanied the snow and caused some blowing and drifting initially. Temperatures eventually warmed to near the freezing mark resulting in less blowing but very wet and heavy snow. Travel was difficult during this storm and many accidents were reported. Many school districts either delayed or canceled classes on the 11th.
Winter Storm, Lake
- When
- March 10, 7:00 PM EST to March 11, 1:00 PM EST
- Where
- Lake forecast zone
- Property damage
- $400,000
- Reported by
- Trained Spotter
- Coordinates
- 41.714, -81.245 (the zone’s center; the record gives no point)
Rain changed to snow during the evening hours of March 10th. Periods of moderate to heavy snow were reported from around midnight on the 11th through midday. The snow quickly ended during the early afternoon hours. Snowfall totals over Lake County ranged from eight to twelve inches with a peak of 18.7 inches reported in Madison. North to northwest winds gusting to as much as 25 mph accompanied the snow and caused some blowing and drifting initially. Temperatures eventually warmed to near the freezing mark resulting in less blowing but very wet and heavy snow. Travel was difficult during this storm and many accidents were reported. Many school districts either delayed or canceled classes on the 11th.
Winter Storm, Geauga
- When
- March 10, 7:00 PM EST to March 11, 1:00 PM EST
- Where
- Geauga forecast zone
- Property damage
- $250,000
- Reported by
- Trained Spotter
- Coordinates
- 41.500, -81.179 (the zone’s center; the record gives no point)
Rain changed to snow during the evening hours of March 10th. Periods of moderate to heavy snow were reported from around midnight on the 11th through midday. The snow quickly ended during the early afternoon hours. Snowfall totals over Geauga County ranged from eight to twelve inches with a peak of 13.0 inches reported near Thompson. North to northwest winds gusting to as much as 25 mph accompanied the snow and caused some blowing and drifting initially. Temperatures eventually warmed to near the freezing mark resulting in less blowing but very wet and heavy snow. Travel was difficult during this storm and many accidents were reported. Many school districts either delayed or canceled classes on the 11th.
Winter Storm, Trumbull
- When
- March 10, 7:00 PM EST to March 11, 3:00 PM EST
- Where
- Trumbull forecast zone
- Property damage
- $200,000
- Reported by
- Trained Spotter
- Coordinates
- 41.317, -80.761 (the zone’s center; the record gives no point)
Rain changed to snow during the evening hours of March 10th. Periods of moderate to heavy snow were reported from around midnight on the 11th through midday. The snow ended during the afternoon hours. Snowfall totals over Lake County ranged from six to eight inches with a peak of 9.4 inches measured at the Youngstown-Warren Regional Airport in Vienna Township. North to northwest winds gusting to as much as 25 mph accompanied the snow and caused some blowing and drifting initially. Temperatures eventually warmed to near the freezing mark resulting in less blowing but very wet and heavy snow. Travel was difficult during this storm and many accidents were reported. Many school districts either delayed or canceled classes on the 11th.
Winter Storm, Trumbull
- When
- March 10, 7:00 PM EST to March 11, 3:00 PM EST
- Where
- Trumbull forecast zone
- Property damage
- $200,000
- Reported by
- Trained Spotter
- Coordinates
- 41.317, -80.761 (the zone’s center; the record gives no point)
Rain changed to snow during the evening hours of March 10th. Periods of moderate to heavy snow were reported from around midnight on the 11th through midday. The snow ended during the afternoon hours. Snowfall totals over Trumbull County ranged from six to eight inches with a peak of 9.0 inches in Warren. North to northwest winds gusting to as much as 25 mph accompanied the snow and caused some blowing and drifting initially. Temperatures eventually warmed to near the freezing mark resulting in less blowing but very wet and heavy snow. Travel was difficult during this storm and many accidents were reported. Many school districts either delayed or canceled classes on the 11th.
Winter Storm, Ashtabula
- When
- March 10, 8:00 PM EST to March 11, 5:00 PM EST
- Where
- Ashtabula forecast zone
- Property damage
- $150,000
- Reported by
- Trained Spotter
- Coordinates
- 41.896, -80.759 (the zone’s center; the record gives no point)
Rain changed to snow during the evening hours of March 10th. Periods of moderate to heavy snow were reported from around midnight on the 11th through midday. The snow ended during the afternoon hours. Snowfall totals over inland Ashtabula County ranged from eight to twelve inches with a peak of 15.0 inches at Pierpont. North to northwest winds gusting to as much as 25 mph accompanied the snow and caused some blowing and drifting initially. Temperatures eventually warmed to near the freezing mark resulting in less blowing but very wet and heavy snow. Travel was difficult during this storm and many accidents were reported. Many school districts either delayed or canceled classes on the 11th.
Winter Storm, Ashtabula Lakeshore
- When
- March 10, 8:00 PM EST to March 11, 5:00 PM EST
- Where
- Ashtabula Lakeshore forecast zone
- Property damage
- $150,000
- Reported by
- Trained Spotter
- Coordinates
- 41.896, -80.759 (the zone’s center; the record gives no point)
Rain changed to snow during the evening hours of March 10th. Periods of moderate to heavy snow were reported from around midnight on the 11th through midday. The snow ended during the afternoon hours. Snowfall totals along the Ashtabula County lakeshore ranged from eight to twelve inches with a peak of 13.5 inches at Ashtabula. North to northwest winds gusting to as much as 25 mph accompanied the snow and caused some blowing and drifting initially. Temperatures eventually warmed to near the freezing mark resulting in less blowing but very wet and heavy snow. Travel was difficult during this storm and many accidents were reported. Many school districts either delayed or canceled classes on the 11th.
- Winter Storm
- A storm that brought snow, sleet or freezing rain at warning levels, usually over several hours or days.
After NWS Directive 10-1605, the rules offices file Storm Data by.
- Flooding in Pennsylvania, March 10 to 14, 20111 death · 30 events
- Flooding in Pennsylvania, March 10 to 12, 2011$2.0 million · 11 events
- Damaging Winds in Virginia, March 10, 2011$1.1 million · 60 kt wind · 8 events
- Flooding in New Jersey, March 10 to 14, 2011$700,000 · 6 events
- Winter Storm in Pennsylvania, March 10 to 11, 2011$500,000 · 3 events
- Flash Flooding in Pennsylvania, March 10 to 11, 2011$200,000 · 4 events
- Tornadoes and Damaging Winds in Virginia, March 10, 2011$45,000 · EF1 · 11 events
- Flooding in Ohio, March 10 to 15, 2011$159,000 · 7 events
- Flooding in West Virginia, March 10 to 15, 2011$123,000 · 7 events
- High Wind and Strong Wind in Washington, March 10, 2011$130,000 · 52 kt wind · 3 events
- Damaging Winds in Virginia, March 10, 2011$62,000 · 53 kt wind · 17 events
- Flooding and Heavy Snow in Pennsylvania, March 10 to 12, 2011$50,000 · 10 events
NOAA National Centers for Environmental Information, Storm Events Database, compiled from the National Weather Service’s monthly Storm Data. Complete through 2026-06; NCEI adds each month about 75 days after it ends and revises past years a few times a year. Rebuilt 2026-09-24. Each event’s entry at NCEI: 289480, 289478, 289479, 293298, 293299, 293300, 293304, 293305.